MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-2221511-01
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Delayed Charge Time (2586)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical canada evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including defib cycle testing, with the returned accessories on a simulator without duplicating the report.Inspection of the device identified contamination within the multifunction cable receptacle.The event battery was not returned as part of the investigation.The device log supports that the battery was a factor during this event.The multifunction cable receptacle and the battery communication cable were replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 77-year-old female patient, the device was slow to charge and failed to discharge.Complainant indicated that the patient subsequently expired.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23638618
Report Number1220908-2025-04347
Device Sequence Number15912993
Product Code MKJ
UDI-Device Identifier00847946006020
UDI-Public(01)00847946006020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610-2221511-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexFemale